MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD HI GUARD ULTRA FULL COVERAGE BOOT UNIVERSAL; PROTECTIVE APPAREL

O&M HALYARD, INC. HALYARD HI GUARD ULTRA FULL COVERAGE BOOT UNIVERSAL; PROTECTIVE APPAREL
Model Number 69572
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event is not available for evaluation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard hi guard ultra full coverage boot, universal.The complaint component halyard hi guard ultra full coverage boot, universal, part number: 69572 is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number: 3011547453).Supplier corrective action request (scar) was submitted to the manufacturer on december 22, 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Sterile processing reported the foam strips on the bottom of the boot covers are detaching and occasionally creating a tripping hazard in the decontamination area.No injuries or medical treatment was reported by user.
 
Additional Manufacturer Narrative
According to the device history record, lot hx25216884 was manufactured and completed without any deviations, and no similar issues were identified during final inspection.A retained sample from the complaint batch, consisting of one boot cover, was evaluated and no issues were observed with the black foam strips detaching.Two similar complaints related to product 69572 were received within the past 12 months; however, no adverse trends were identified.Actions taken by the supplier included defining a clear isolation length, implementing verification using a meter counter, and strengthening in-process inspection and documentation.Hubei xinxin (contract manufacturer) has indicated problem likely originated from foam supplier.Hubei xinxin has implemented a clear isolation length of material before and after to establish a buffer zone.Verification via meter counter has been implemented to accurately measure and confirm product length.In-process quality control will verify the length during inspections.Increased sample inspections are being performed per batch.Complaint photos have been posted at manufacturing workshop.Production personnel were informed of the issue and instructed to closely monitor for any separation between the adhesive and foam strip during routine operations.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD HI GUARD ULTRA FULL COVERAGE BOOT UNIVERSAL
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd.
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, 433018
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24083311
Report Number3014421917-2026-00001
Device Sequence Number14946359
Product Code FXP
UDI-Device Identifier30680651695728
UDI-Public30680651695728
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69572
Device Catalogue Number69572
Device Lot NumberHX25216884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown